# SDR VNAA0202012

- Difficulty date: February 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 17,545 hours, 15,909 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE CREW RECEIVED A MAIN CABIN DOOR OPEN INDICATION.  THE CREW DIVERTED TO CLT AND THE INDICATION WENT OUT ON DESCENT.  NO EMERGENCY WAS DECLARED AND FLIGHT 4120 LANDED WITH NO FURTHER INCIDENTS.  OUTSTATION MAINTENANCE INSPECTED AND FOUND NO DISCREPANCIES.  WHEN FLIGHT 4120 ARRIVED IN PIT WITH NO FURTHER INCIDENTS.  MAINTENANCE COMPLIED WITH AN OUTSTATION INSPECTION AND INSPECTED AND PERFORMED OPERATIONAL CHECKS WHICH WERE GOOD.  THE AIRCRAFT WAS AGAIN RELEASED FOR SERVICE.
